# SDR JR2R20250212346

- Difficulty date: February 12, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86324
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000471
- Aircraft time: 20,808 hours, 12,768 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 17034952021
- Condition: Chafed
- Location: Zone 400
- Part time: 20,808 hours, 12,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PYLON PANEL, 429NR, CHAFED IN MULTIPLE PLACES REQUIRING ENGINEERING APPROVAL
